# SDR IPXA2016051603390

- Difficulty date: April 30, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC75418
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, TAILCONE SKIN FOUND CORRODED AT BS CANT 2163.6 TO CANT 2244.0 AND Z=10.  REPAIRED CORRODED TAILCONE SKIN AT SAID LOCATION IAW EA 011-5330-01-A6249, REV  I/R AND EO MD11-5330-60778-A.
